Oklahoma, 2014

Hail and Damaging Wind in Oklahoma, April 24, 2014

April 24, 2014 · NWS TSA · 12 events in 5 counties and zones

Thunderstorms developed along a cold front as it moved into the region during the afternoon of the 24th. The stronger storms produced large hail and damaging wind.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
12

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS TSA wrote it up.

Thunderstorms developed along a cold front as it moved into the region during the afternoon of the 24th. The stronger storms produced large hail and damaging wind.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before the first event at Apr 24, 11:22 AM CST, 1 hour 12 minutes earlier.

Area forecast discussion, Apr 24, 11:22 AM CST, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1222 PM CDT THU APR 24 2014

.DISCUSSION...

THE 18Z TAF DISCUSSION IS INCLUDED BELOW.

&&

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
BAND OF STORMS ALONG COLD FRONT WILL SWEEP EAST ACROSS ERN OK AND
NW AR THIS AFTERNOON. TEMPO GROUPS HAVE BEEN INCLUDED AT ALL SITES
EXCPT FOR NE OK...WHERE STORMS SHOULD CLEAR THOSE SITES BY 18Z.
SFC WINDS WILL SWITCH TO NWRLY AND WILL BECOME GUSTY TO NEAR 30
KTS AT SOME SPOTS. VFR CONDITIONS WITH LIGHT WINDS EXPTD TONIGHT
AS HIGH PRESSURE BUILDS IN.

LACY

&&

.PREV DISCUSSION... /ISSUED 1126 AM CDT THU APR 24 2014/

DISCUSSION...

WV IMAGERY SHOWS A COMPACT...BUT POTENT PV MAX MOVING ACROSS
OKLAHOMA TODAY. WARM ADVECTION IN ADVANCE OF THE SYSTEM BROUGHT
THE FIRST ROUND OF STORMS MAINLY DOWN SOUTH WHICH EXITED THE AREA
TO THE EAST. A NEW ROUND OF STORMS IS NOW ONGOING...THIS TIME
RIGHT ON THE FRONT JUST TO THE W/NW OF TULSA. SO FAR THIS ACTIVITY
HAS REMAINED BELOW SEVERE...MOST LIKELY DUE TO LIMITED HEATING
AHEAD OF THE FRONT IN THE WARM SECTOR. THERE IS A LIMITED RISK OF
SEVERE AS THIS BOUNDARY SWEEPS EAST...ESPECIALLY GOING INTO THE
AFTERNOON.

LACY

PREV DISCUSSION... /ISSUED 601 AM CDT THU APR 24 2014/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.

A COUPLE OF ROUNDS OF TSRA WILL BE POSSIBLE AT ALL TERMINALS
DURING THE FIRST 12 HOURS OF THE TAF PERIOD...WITH THE FROPA LATE
THIS MORNING INTO THE AFTERNOON ENDING TSRA AT EACH LOCATION. MVFR
CONDITIONS CAN BE EXPECTED IN TSRA...WITH VFR CONDITIONS
OTHERWISE. WINDS WILL SHIFT FROM A SOUTH TO SOUTHWEST DIRECTION TO
A WEST TO NORTHWEST DIRECTION AND GUSTY BEHIND THE FRONT. WINDS
WILL DIMINISH QUICKLY DURING THE MID TO LATE EVENING HOURS.

PREV DISCUSSION... /ISSUED 328 AM CDT THU APR 24 2014/

DISCUSSION...
SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE E ACROSS PARTS
OF ECNTRL AND SE OK LATE TONIGHT. HAVE OBSERVED SOME SPORADIC 35-45
MPH GUSTS ASSOCIATED WITH PRESSURE FALLS IN THE WAKE OF THE DECAYING
PRECIPITATION...ALTHOUGH ACTIVITY WILL CONTINUE TO WEAKEN OVER THE
NEXT SEVERAL HOURS. COLD FRONT ACROSS KS AND ASSOCIATED CONVECTION
WILL BUILD INTO NE OK LATER THIS MORNING AND EVENTUALLY DEVELOP S
ALONG THE BOUNDARY INTO THE AFTERNOON. SOME OF THIS ACTIVITY WILL
POSE A LIMITED SEVERE WEATHER THREAT...ESPECIALLY ACROSS WRN AR
WHERE THE BETTER LOW-LEVEL MOISTURE WILL BE FOUND. EXPECT THE
PRECIPITATION TO SHIFT E OF THE FORECAST BY LATE AFTERNOON...WITH
COOLER/DRIER CONDITIONS OVERNIGHT.

SOUTH WINDS WILL QUICKLY RETURN BY FRIDAY...ALTHOUGH MOISTURE RETURN
WILL REMAIN LIMITED. BREEZY AND WARM...WITH HIGHS IN THE MID 70S TO
LOWER 80S.

THE DRYLINE WILL RE-ESTABLISH ITSELF ACROSS FAR WRN OK BY SATURDAY
AFTERNOON...WITH OUR FORECAST AREA SQUARELY IN THE WARM SECTOR.
EXPECT OUR REGION TO REMAIN DRY THROUGH THE DAY...ALTHOUGH HAVE LEFT
SOME SMALL POPS ACROSS OUR WRN SECTIONS. BETTER CHANCES OF
THUNDERSTORMS WILL HOLD OFF UNTIL LATE SATURDAY NIGHT AND ESPECIALLY
BY SUNDAY AS A STRONG MID-LEVEL JET PUNCHES INTO THE SRN PLAINS AND
THE DRYLINE DRIVES EWD INTO CNTRL OK SUNDAY AFTERNOON. EXTREME
INSTABILITY AND VERY STRONG WIND FIELDS WILL BE SUPPORTIVE OF SEVERE
THUNDERSTORMS...WITH LARGE HAIL...DAMAGING WINDS AND TORNADOES
POSSIBLE SUNDAY AFTERNOON AND INTO THE EVENING.

ECMWF/GFS IN BETTER AGREEMENT GOING INTO NEXT WEEK...WITH BROAD
CYCLONIC FLOW DOMINATING THE AREA FOR MUCH OF THE WEEK. PERIODS OF
LIGHT SHOWERS WILL BE POSSIBLE...ALONG WITH AN EXTENDED PERIOD OF
BELOW NORMAL TEMPERATURES.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   47  82  61  85 /   0   0  10  10
FSM   51  80  56  84 /  10   0   0  10
MLC   47  81  61  82 /   0   0   0  10
BVO   44  81  58  86 /   0   0  10  10
FYV   44  76  54  80 /  10   0   0  10
BYV   45  76  54  80 /  10   0  10  10
MKO   46  80  58  84 /   0   0   0  10
MIO   44  80  56  83 /  10   0  10  10
F10   48  80  61  84 /   0   0   0  10
HHW   49  81  61  82 /   0   0   0  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...30
Hazardous weather outlook, Apr 24, 9:35 AM CST, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED TIME
NATIONAL WEATHER SERVICE TULSA OK
1035 AM CDT THU APR 24 2014

ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1035 AM CDT THU APR 24 2014

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...FAR EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...LATE MORNING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA TO THE WEST OF HIGHWAY 75.
	ONSET...LATE MORNING.

DISCUSSION...
THUNDERSTORMS ARE DEVELOPING ALONG A COLD FRONT MOVING THROUGH THE
AREA. A FEW OF THE STORMS MAY BE STRONG ENOUGH TO PRODUCE HAIL TO
THE SIZE OF HALF DOLLARS AND WIND GUSTS TO 60 MPH...ESPECIALLY
ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS THIS AFTERNOON. ALL
THUNDERSTORM ACTIVITY WILL HAVE MOVED TO THE EAST OF THE AREA BY THE
EVENING HOURS.

THE RISK OF RAPID FIRE SPREAD WILL INCREASE LATE THIS MORNING AND
INTO THE AFTERNOON HOURS BEHIND THE AFOREMENTIONED COLD FRONT...AS
WINDS INCREASE FROM THE WEST AND NORTHWEST AND LOW LEVEL MOISTURE
DECREASES.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...VERY HIGH FIRE WEATHER POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...
           HIGH WIND POTENTIAL.
SUNDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
MONDAY...NO HAZARDS.
TUESDAY...HIGH WIND POTENTIAL.
WEDNESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE WEATHER PATTERN WILL REMAIN ACTIVE FOR THE REST OF THE WEEK
AND ESPECIALLY THROUGH THE WEEKEND...LEADING TO MULTIPLE ROUNDS OF
THUNDERSTORMS AND THE POTENTIAL FOR SEVERE WEATHER. ISOLATED SEVERE
THUNDERSTORMS WILL BE POSSIBLE ON SATURDAY AFTERNOON AND EVENING
MAINLY WEST OF HIGHWAY 75 IN EASTERN OKLAHOMA. WIDESPREAD AND HIGH
END SEVERE STORMS WILL BE MOST LIKELY SUNDAY AFTERNOON AND EVENING
ACROSS EASTERN OKLAHOMA AND WESTERN ARKANSAS. TORNADOES...POSSIBLY
STRONG...VERY LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS WILL ALL
BE POSSIBLE WITH SUNDAYS STORMS. CONTINUE TO MONITOR FORECASTS AND
OUTLOOKS IN THE COMING DAYS AS THE OVERALL THREAT LEVEL AND
ADDITIONAL DETAILS ARE REFINED LEADING UP TO SUNDAY.

BESIDES THE SEVERE THUNDERSTORM POTENTIAL...INCREASED FIRE DANGER
WILL ALSO BE A PROBLEM FRIDAY AND AGAIN ON SATURDAY AFTERNOON
ALONG AND TO THE NORTH OF INTERSTATE 44 DUE TO STRONG AND GUSTY
SOUTHERLY WINDS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Apr 24, 8:39 AM CST, 3 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
939 AM CDT THU APR 24 2014

ARZ010-011-019-020-029-OKZ076-241515-
CRAWFORD AR-FRANKLIN AR-LE FLORE OK-MADISON AR-SEBASTIAN
AR-WASHINGTON AR-
939 AM CDT THU APR 24 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1015 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     CRAWFORD...SOUTHWESTERN MADISON AND WASHINGTON

IN WEST CENTRAL ARKANSAS
     FRANKLIN AND SEBASTIAN

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN LE FLORE

AT 937 AM CDT...A LINE OF SHOWERS AND ISOLATED STORMS EXTENDING FROM
4 MILES NORTH OF VINEY GROVE TO 3 MILES SOUTHWEST OF MOUNTAINBURG TO
CROSSROADS WAS MOVING EAST AT 30 MPH. THE FAYETTEVILLE AND FORT
SMITH AREAS AND SURROUNDING COMMUNITIES WILL BE AFFECTED.

WIND GUSTS TO 45 MPH ARE POSSIBLE.

LAT...LON 3538 9370 3536 9375 3540 9380 3532 9381
      3532 9390 3523 9393 3522 9402 3513 9404
      3514 9413 3510 9414 3507 9422 3499 9422
      3491 9446 3555 9442 3608 9448 3615 9379
      3576 9368
TIME...MOT...LOC 1437Z 258DEG 26KT 3607 9430 3562 9416
          3511 9414

LACY
Local storm report, Apr 24, 9:12 AM CST, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1012 AM CDT THU APR 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 AM     NON-TSTM WND GST ADAIR                   36.44N 95.27W
04/24/2014  E75.00 MPH       MAYES              OK   EMERGENCY MNGR

            STRONG WIND UPROOTED SEVERAL TREES...DAMAGED SEVERAL
            BARNS AND OUTBUILDINGS...AND BLEW DOWN POWER LINES/POLES
            SOUTH AND WEST OF ADAIR.

&&

EJC
Special weather statement, Apr 24, 9:13 AM CST, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1013 AM CDT THU APR 24 2014

ARZ001-002-010-011-020-241600-
BENTON AR-CARROLL AR-FRANKLIN AR-MADISON AR-WASHINGTON AR-
1013 AM CDT THU APR 24 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     EASTERN BENTON...CARROLL...MADISON AND EASTERN WASHINGTON

IN WEST CENTRAL ARKANSAS
     EASTERN FRANKLIN

AT 1012 AM CDT...A LINE OF SHOWERS EXTENDED FROM 3 MILES NORTHEAST
OF GATEWAY TO 3 MILES EAST OF HINDSVILLE TO 2 MILES SOUTHEAST OF
ETNA...MOVING EAST AT 30 MPH. NUMEROUS REPORTS OF 40 TO 50 MPH WINDS
HAVE BEEN RECEIVED FROM NORTHWEST ARKANSAS NEAR THIS ACTIVITY.

WIND GUSTS TO 50 MPH POSSIBLE.

LAT...LON 3612 9347 3609 9347 3608 9344 3597 9345
      3587 9352 3577 9351 3576 9369 3538 9370
      3536 9375 3540 9380 3532 9381 3532 9390
      3524 9394 3573 9397 3576 9389 3576 9397
      3613 9399 3650 9413 3650 9330 3612 9329
TIME...MOT...LOC 1512Z 259DEG 26KT 3654 9390 3615 9381
          3535 9383

LACY
Special weather statement, Apr 24, 9:16 AM CST, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1016 AM CDT THU APR 24 2014

OKZ054-059-241545-
OSAGE OK-PAWNEE OK-
1016 AM CDT THU APR 24 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1045 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     CENTRAL OSAGE AND PAWNEE

AT 1016 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF PAWNEE...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...FAIRFAX...PAWNEE AND RALSTON.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3677 9664 3654 9639 3631 9684 3644 9700
TIME...MOT...LOC 1516Z 227DEG 29KT 3644 9683

LACY
Special weather statement, Apr 24, 9:51 AM CST, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1051 AM CDT THU APR 24 2014

OKZ054-059-060-064-241630-
CREEK OK-OSAGE OK-PAWNEE OK-TULSA OK-
1051 AM CDT THU APR 24 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1130 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WESTERN CREEK...OSAGE...PAWNEE AND WESTERN TULSA

AT 1050 AM CDT...A BROKEN LINE OF THUNDERSTORMS WERE LOCATED FROM 9
MILES NORTHEAST OF FORAKER TO 11 MILES WEST OF MILFAY...MOVING EAST
AT 30 MPH. AREAS TO THE WEST AND NORTHWEST OF TULSA WILL BE AFFECTED
BY THIS ACTIVITY.

THESE STORMS WILL BE CAPABLE OF PRODUCING PEA TO PENNY SIZE HAIL AND
WIND GUSTS TO 40 MPH.

LAT...LON 3700 9601 3572 9631 3568 9662 3615 9663
      3616 9673 3700 9655
TIME...MOT...LOC 1550Z 269DEG 25KT 3698 9644 3581 9671

LACY
Special weather statement, Apr 24, 10:29 AM CST, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1129 AM CDT THU APR 24 2014

OKZ054>056-059>061-064>067-241715-
CREEK OK-NOWATA OK-OKFUSKEE OK-OKMULGEE OK-OSAGE OK-PAWNEE OK-ROGERS
OK-TULSA OK-WAGONER OK-WASHINGTON OK-
1129 AM CDT THU APR 24 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1215 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     CREEK...WESTERN NOWATA...WESTERN OKMULGEE...EASTERN OSAGE...
     EASTERN PAWNEE...WESTERN ROGERS...TULSA...NORTHWESTERN WAGONER
     AND WASHINGTON

IN EAST CENTRAL OKLAHOMA
     OKFUSKEE

AT 1129 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF WAH SHA SHE STATE PARK TO 11
MILES SOUTHWEST OF BARNSDALL TO 4 MILES NORTH OF BRISTOW TO 6 MILES
SOUTH OF PADEN...MOVING EAST AT 30 MPH. AREAS ALONG AND WEST OF THE
HIGHWAY 75 CORRIDOR WILL BE AFFECTED BY THIS ACTIVITY.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3700 9559 3643 9566 3590 9579 3535 9606
      3535 9644 3545 9645 3543 9649 3545 9655
      3539 9654 3539 9662 3551 9663 3589 9645
      3701 9625
TIME...MOT...LOC 1629Z 269DEG 26KT 3699 9613 3642 9620
          3589 9633 3543 9656

LACY

The radar

The Tulsa radar (KINX), 97 km away, was scanning. The volume nearest the first event began at 18:32 UTC.

Open the radar archive at this moment

Event by event

11 hail, 1 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, McIntosh

When
April 24, 12:34 PM CST
Where
McIntosh County, 2.1 mi W of Eufaula Muni Arpt
Measured
51 kt (59 mph) measured gust
Reported by
Mesonet
Coordinates
35.303, -95.657

The Oklahoma Mesonet station near Eufaula measured 59 mph thunderstorm wind gusts.

Hail, Pittsburg

When
April 24, 1:05 PM CST
Where
Pittsburg County, Mc Alester
Measured
0.88 in hail
Reported by
Public
Coordinates
34.930, -95.770

Hail, Muskogee

When
April 24, 1:24 PM CST
Where
Muskogee County, 0.56 mi S of Webbers Falls
Measured
1 in hail
Reported by
Public
Coordinates
35.512, -95.130

Hail, Sequoyah

When
April 24, 1:34 PM CST
Where
Sequoyah County, Vian
Measured
0.88 in hail
Reported by
Law Enforcement
Coordinates
35.500, -94.970

Hail, Sequoyah

When
April 24, 1:56 PM CST
Where
Sequoyah County, 2 mi S of Sallisaw
Measured
0.75 in hail
Reported by
Public
Coordinates
35.441, -94.800

Hail, Sequoyah

When
April 24, 2:20 PM CST
Where
Sequoyah County, Roland
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
35.420, -94.520

Hail, Le Flore

When
April 24, 2:29 PM CST
Where
Le Flore County, 0.92 mi ENE of Cameron
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
35.134, -94.534

Hail, Le Flore

When
April 24, 2:30 PM CST
Where
Le Flore County, 0.35 mi ENE of Talihina
Measured
0.88 in hail
Reported by
Emergency Manager
Coordinates
34.752, -95.044

Hail, Le Flore

When
April 24, 2:30 PM CST
Where
Le Flore County, 0.89 mi ENE of Arkoma
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
35.354, -94.435

Hail, Le Flore

When
April 24, 2:42 PM CST
Where
Le Flore County, 0.55 mi N of Heavener
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
34.888, -94.600

Hail, Le Flore

When
April 24, 2:42 PM CST
Where
Le Flore County, Heavener
Measured
0.88 in hail
Reported by
Emergency Manager
Coordinates
34.880, -94.600

Hail, Le Flore

When
April 24, 2:50 PM CST
Where
Le Flore County, 2 mi S of Heavener
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
34.851, -94.600

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Oklahoma in 2014Every state in 2014This day in weather historyWarnings in Oklahoma, April 2014

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 512106, 512111, 512112, 512113, 512114, 512115, 512116, 512117, 512118, 512120, 512121, 512122.